Turkish Journal of
Endocrinology and Metabolism
Case Report

Urticarial Vasculitis After First Denosumab Injection in an Osteoporotic Woman Diagnosed with Cushing’s Syndrome

1.

Department of Endocrinology and Metabolism, Marmara University Faculty of Medicine, İstanbul, Turkey

2.

Department of Internal Medicine, Marmara University Faculty of Medicine, İstanbul, Turkey

Turk J Endocrinol Metab 2022; 26: 181-183
DOI: 10.5152/tjem.2022.22012
Read: 339 Downloads: 130 Published: 06 September 2022

Denosumab is a human-derived monoclonal immunoglobulin G2 antibody against the receptor activator of nuclear factor kappa B ligand, inhibiting the differentiation and function of osteoclast precursor cells by its antiosteoclastic action. Denosumab is approved for postmenopausal, glucocorti coid-induced, and male osteoporozis with high risk of fracture. The use of denosumab has increased in recent years. While new medications continue to be developed, the number of agents causing drug-induced vasculitis is expected to increase. It may be a good strategy to identify risk factors for vasculitis development and look for these factors before drug administration. Here, we present a rare complication of denosumab, urticarial vasculitis, after the first denosumab injection in an osteoporotic woman diagnosed with Cushing’s syndrome.

Cite this article as: İmre E, Şeker A, Gogas Yavuz D. Urticarial vasculitis after first denosumab injection in an osteoporotic woman diagnosed with Cushing’s syndrome. Turk J Endocrinol Metab. 2022;26(3):181-183.

Files
TURKISH
EISSN 1308-9846